MAUDE Adverse Event Report: COLOPLAST A/S SPEEDICATH STANDARD (MALE); SPEEDICATH CH16 MALE

COLOPLAST A/S SPEEDICATH STANDARD (MALE); SPEEDICATH CH16 MALE
Model Number 2841601400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Event or Problem Description
According to the available information, this case concerns a male end user who was hospitalized due to urinary tract infections that were thought to have been caused by coloplast speedicath standard (male) catheters.The end user is not new to using these catheters, but it appears that he has touched them upon insertion and has requested for a different type in which he doesn't need to do this.Attempts were made to the end user on duration of the hospital stay and the outcome of any treatment.These attempts were not answered and no further information has been provided in regards to this case.End user will be sent new catheters to try.
 
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.

Brand Name
SPEEDICATH STANDARD (MALE)
Common Device Name
SPEEDICATH CH16 MALE
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST HUNGARY - NYI
coloplast utca 2
nyírbátor 4300
HU   4300
Manufacturer Contact
usmaco maria bosse
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key14630483
Report Number3006606901-2022-00014
Device Sequence Number5064585
Product Code GBM
UDI-Device Identifier05708932020299
UDI-Public05708932020299
Combination Product (Y/N)N
PMA/510(K) Number
K180258
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number2841601400
Device Catalogue Number28416
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2022
Initial Report FDA Received Date06/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale